Anyone taking Coreg (carvedilol) for hypertension?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

crampygrammy
Regular Member


Date Joined Aug 2008
Total Posts : 85
   Posted 1/18/2012 10:21 AM (GMT -7)   
My doctor started me on this Rx 4 weeks ago on the lowest dose 2x a day for high blood pressure. At the time my heart was racing (over 90 bpm), my bp was high (160/100) and I was experiencing palpitations.  After 1 day, my heart rate dropped to a steady 74, and the palpitations eased up considerably. 
I wonder if anyone  here was taking this med and experiences side effects?  if so, what are they?     I feel "weird" but have a hard time describing the feeling. I'm not dizzy but sometimes feel "detatched". Is that what "lightheaded" means?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/18/2012 5:00 PM (GMT -7)   
I do not take this medication however your Pharmacist or Dr. should be able to tell you if your side effects are common for this drug.  Glad to know your BP and HR are within normal range.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.

www.healingwell.com

"only as high as I reach can I grow, only as far as I seek can I go, only as deep as I look can I see, only as much as I dream can I be"
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 22, 2018 6:09 PM (GMT -7)
There are a total of 2,932,222 posts in 321,717 threads.
View Active Threads


Who's Online
This forum has 160420 registered members. Please welcome our newest member, sebatasa.
465 Guest(s), 15 Registered Member(s) are currently online.  Details
Hopeful86, mattamx, netsavy006, astroman, Hoagie, cakegirl, Girlie, zrobinso, Ljm2014, Progressing, Saipan Paradise, Fairwind, Tim Tam, straydog, Jack & Diane